# SDR 98ZZZX3987

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179US
- Make and model: Bag BAE146200A
- Aircraft serial: E2041
- Engine: Lyc ALF502R5
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Misinstalled
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: L, W
- Precautionary procedure: K

## Discrepancy

ATW - CROSS FEED VALVE (FUEL) FAILED THE TEST.  REF:  MM 28-22-44 PG 203, 3-15-95.  1.E STEPS 6 AND 7.  FOUND ACT ELECTRICAL CONNECTORS P1 AND P2 SWAPPED.  RETURNED PLUGS TO CORRECT POSITION TO NO AVAIL.  TRIED NEW ACT HTE1451/1.  ALSO, TO NO AVAIL.  FOUND WIRE TERMINAL END NOT INSTALLED AT TERMINAL BLOCK 242-08-00 C4B RT ELECT DISCONNECT FUSE/WING T/EDGE. REINSTALLED AND OPS CHECKED.
